Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 272, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jul 2, 2007, 7:28 PM CDT for Burnet County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 2, 2007, 7:28 PM CDT (00:28 UTC)
- Expired
- Jul 2, 2007, 10:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Whole counties
County Burnet County, TX
The radar
The Ft Hood radar (KGRK), 77 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.5 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 497 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 030029
FFWEWX
TXC053-030330-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
728 PM CDT MON JUL 2 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BURNET COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...MARBLE FALLS...BURNET...BERTRAM...
* UNTIL 1030 PM CDT
* AT 722 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING IS
POSSIBLE FROM THUNDERSTORMS OVER THE WARNED COUNTY. RAINFALL RATES
WERE ESTIMATED AT 2.5 INCHES AN HOUR IN THE VICINITY OF LAKE
BUCHANAN. MOVEMENT WAS EAST AT 15 MPH.
* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
LAT...LON 3051 9830 3067 9807 3097 9792 3101 9807
3100 9841
$$5 follow-up statements
000
WGUS74 KEWX 030035
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
734 PM CDT MON JUL 2 2007
TXC053-030330-
BURNET TX-
734 PM CDT MON JUL 2 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
BURNET COUNTY...
AT 727 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN. THESE STORMS WERE
LOCATED WEST OF HIGHWAY 281 FROM NEAR BURNET TO MARBLE FALLS...MOVING
EAST AT 15 MPH.
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
LAT...LON 3051 9830 3067 9807 3097 9792 3101 9807
3100 9841 3067 9838
$$000
WGUS74 KEWX 030055
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 PM CDT MON JUL 2 2007
TXC053-030330-
BURNET TX-
755 PM CDT MON JUL 2 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
BURNET COUNTY...
AT 746 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF BURNET TO MARBLE
FALLS...MOVING EAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BERTRAM.
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
LAT...LON 3051 9830 3067 9807 3097 9792 3101 9807
3100 9841 3067 9838
$$000
WGUS74 KEWX 030115
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
814 PM CDT MON JUL 2 2007
TXC053-030330-
BURNET TX-
814 PM CDT MON JUL 2 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
BURNET COUNTY...
AT 806 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS PRODUCING HEAVY RAIN. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF BERTRAM TO
MARBLE FALLS...MOVING EAST AT 10 MPH.
THESE THUNDERSTORMS HAVE BEEN WEAKENING OVER THE PAST HOUR. HOWEVER
RUNOFF FROM EARLIER RAINS MAY STILL PRODUCE FLASH FLOODING.
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
LAT...LON 3051 9830 3067 9807 3097 9792 3101 9807
3100 9841 3067 9838
$$000
WGUS74 KEWX 030210
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 PM CDT MON JUL 2 2007
TXC053-030330-
BURNET TX-
908 PM CDT MON JUL 2 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
BURNET COUNTY...
AT 900 PM CDT...HEAVY RAINFALL HAS ENDED ACROSS BURNET COUNTY. HOWEVER
LIGHT TO MODERATE RAINFALL CONTINUED FROM BRIGGS TO BERTRAM AND
SPICEWOOD. MOVEMENT WAS EAST AT 10 MPH.
LAT...LON 3051 9830 3067 9807 3095 9787 3101 9807
3100 9841 3067 9838
$$000
WGUS74 KEWX 030327
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1025 PM CDT MON JUL 2 2007
TXC053-030335-
BURNET TX-
1025 PM CDT MON JUL 2 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM CDT FOR BURNET
COUNTY...
RAINFALL HAS ENDED ACROSS THE COUNTY. THE FLASH FLOOD WARNING FOR
BURNET COUNTY WILL BE ALLOWED TO EXPIRE.
LAT...LON 3051 9830 3067 9807 3095 9787 3101 9807
3100 9841 3067 9838
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 6:35 PM CDT, 53 minutes earlier.
Area forecast discussion, Jul 2, 6:35 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 635 PM CDT MON JUL 2 2007 .AVIATION... THIS EVENING MERGING OUTFLOW BOUNDARIES WERE GENERATING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE HILL COUNTY EASTWARD TO THE I-35 CORRIDOR. SOME OF THESE STORMS MAY IMPACT THE I-35 TERMINALS FROM 00Z TO 04Z. THE MAJORITY OF CONVECTION WILL DISSIPATE BY MIDNIGHT. IFR CONDITIONS WILL OCCUR THIS EVENING IN AND AROUND THUNDERSTORMS. MVFR CIGS WILL DEVELOP AFTER 04Z WITH IFR CIGS BY 08Z. CIGS WILL IMPROVE TO MVFR BY 14Z WITH SCATTERED CONVECTION DEVELOPING ACROSS THE REGION AFTER 18Z AS DAYTIME HEATING INTERACTS WITH A TROPICAL AIRMASS AND AN UPPER LEVEL DISTURBANCE ALOFT. && .PREV DISCUSSION... /ISSUED 513 PM CDT MON JUL 2 2007/ UPDATE... UPDATED FORECAST TO TWEAK 1ST PERIOD POPS AND QPF BASED ON RADAR TRENDS AND 18Z MODEL GUIDANCE. OTHERWISE...FORECAST FOR HEAVY RAIN THROUGH JULY 4TH IS ON TRACK. NEW SUITE OF PRODUCTS OUT SHORTLY. PREV DISCUSSION... /ISSUED 257 PM CDT MON JUL 2 2007/ DISCUSSION... IN THE SHORT TERM (TONIGHT-WEDNESDAY NIGHT) COPIOUS MOISTURE WILL REMAIN WHILE A LOW PRESSURE CENTER SLIDES SOUTHWEST BACK INTO THE HILL COUNTRY EARLY TUESDAY, THEN DOWN THROUGH THE RIO GRANDE PLAINS DURING THE DAY TUESDAY, THEN SIT JUST WEST OF WEBB COUNTY ALL DAY WEDNESDAY. UNTIL NOW WE HAVE HAD LIMITED HIGH RAINFALL AMOUNTS OVER SMALL AREAS. BUT ONCE THE LOW CENTER MOVES IN, THIS WILL KEEP RAINS GOING IN ITS VICINITY CONTINUOUSLY. ALSO A SURFACE BOUNDARY WILL APPEAR IN THE AREA, THUS HIGH RAINFALL COVERAGE WILL INCREASE. WILL REISSUE THE FLASH FLOOD WATCH TO COVER ALL COUNTIES AND RUN THROUGH MIDNIGHT TUESDAY NIGHT. RAINFALL ACCUMULATIONS EXPECTED TO RUN 3 TO 5 INCHES WITH HIGHER TOTALS APPROACHING 15 INCHES. THE WATCH WILL LIKELY BE EXPANDED IN TIME AS THIS EVENT EVOLVES. IN THE LONG TERM (THURSDAY THROUGH MONDAY) THE UPPER LOW CONTINUE TO DRIFT WEST AWAY FROM THE COUNTY WARNING AREA AS THE UPPER HIGH NOSES INTO THE CENTRAL U.S., THEN POKES SOUTH INTO TEXAS. RAIN CHANCES WILL TAPER OFF FROM THE EAST FOR THE WEEKEND. ONCE THE UPPER HIGH SITS OVER US FOR A FEW DAYS, THE RAINS WILL BE LIMITED TO HEAT INDUCED ISOLATED SHOWERS AND THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 85 73 84 74 / 50 90 80 90 60 AUSTIN BERGSTROM INTL AIRPORT 72 86 73 86 73 / 50 90 80 90 60 DEL RIO INTL AIRPORT 74 92 74 85 72 / 50 40 90 80 60 SAN ANTONIO INTL AIRPORT 73 86 74 84 74 / 50 80 90 90 60 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE... VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && 11/13
Hazardous weather outlook, Jul 2, 5:02 AM CDT, 14 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 502 AM CDT MON JUL 2 2007 TXZ171>173-183>194-202>209-217>225-228-031015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 502 AM CDT MON JUL 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... THERE IS A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL THROUGH THIS EVENING OVER MUCH OF THE EASTERN HILL COUNTRY AND ALL SOUTH CENTRAL TEXAS. FLASH FLOODING IS POSSIBLE AS SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN TRAIN ACROSS THE AREA FROM THE COASTAL PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE CHANCE FOR SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL CONTINUE THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH THURSDAY.
In the hours before
Local storm report, Jul 2, 7:10 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
710 PM CDT MON JUL 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HEAVY RAIN 4 S SPICEWOOD 30.43N 98.17W
07/02/2007 M2.62 INCH BLANCO TX UTILITY COMPANY
LCRA RAINFALL NETWORK HOURLY RAINFALL REPORT.
0703 PM HEAVY RAIN 8 SW DRIPPING SPRINGS 30.11N 98.18W
07/02/2007 M1.51 INCH HAYS TX UTILITY COMPANY
LCRA RAINFALL NETWORK HOURLY REPORT.
&&
WRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:00 PM CDT | Flash Flood Warning | EWX | Hays | 3 hr |
| Jul 3, 5:33 AM CDT | Flash Flood Warning | EWX | Uvalde | 3 hr |
| Jul 3, 2:00 PM CDT | Flash Flood Warning | EWX | Williamson | 3 hr |
| Jul 3, 2:04 PM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Llano | 3 hr |
| Jul 3, 2:24 PM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
| Jul 3, 2:27 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Jul 3, 2:30 PM CDT | Flash Flood Warning | EWX | Edwards | 3 hr |
| Jul 3, 3:00 PM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| Jul 3, 3:16 PM CDT | Flash Flood Warning | EWX | Burnet | 3 hr |
| Jul 3, 3:36 PM CDT | Flash Flood Warning | EWX | Kerr | 3 hr |
| Jul 3, 3:52 PM CDT | Flash Flood Warning | EWX | Medina, Uvalde | 3 hr |
| Jul 3, 3:52 PM CDT | Flash Flood Warning | EWX | Kinney, Medina, Uvalde | 3 hr |
| Jul 3, 3:54 PM CDT | Flash Flood Warning | EWX | Bexar, Comal | 3 hr |
| Jul 3, 5:08 PM CDT | Flash Flood Warning | EWX | Zavala | 3 hr |
| Jul 3, 6:22 PM CDT | Flash Flood Warning | EWX | Frio | 3 hr |
| Jul 3, 6:44 PM CDT | Flash Flood Warning | EWX | Blanco | 3 hr |
| Jul 3, 6:51 PM CDT | Flash Flood Warning | EWX | Medina | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.